# SDR YENA2023092501121

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 57,379 hours, 20,041 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1248, TPA-LGA. 'ON TAKEOFF VERY STRONG CHEMICAL /MUSTY ODOR IN FLIGHT DECK.FUMES/ODOR WERE MAGIC MARKER /SWEET SMELLING. ODOR WAS MODERATE AND INTENSITY PERSISTENT AND INCREASING FROM AIR VENTS. FCOM ODOR /ISOLATION PROCEDURE ACCOMPLISHED. ODOR BEGAN TO DISIPATE AFTER PACK 1 ISOLATED AND TURNED OFF. CONSIDERED LEVEL 2 BY FLIGHT CREW ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
